# SDR SWAA2022071126406

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 40,130 hours, 23,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS FAIL COMPASITY TEST AT M01673 AND M01668 / [01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLYS AT LOCATION M01673 AND M01668 PER AMM 33-51-06
